# SDR AALA20011803

- Difficulty date: September 20, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 3E INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
